# SDR DALA2025010600119

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N143DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50063
- Aircraft time: 8,538 hours, 3,833 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING FA REPORTED STRONG BURNING SMELL IN THE AFT GALLEY AND SAID THAT THE PAX IN THE LAST TWO ROWS WERE COUGHING AND COVERING THEIR MOUTHS. C/W W/CS 0550-2001/0550-2003/0550-2002. R/R BOTH RECIRC FILTERS PER A220 AMP 21-22. OPS CHECK GOOD. OK FOR SVC. (LP# 6396070)
